# SDR DALA2022061704245

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 81,797 hours, 10,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 FOUND DURING SERVICE CHECK, EMER LIGHTS DO NOT ILLUM WHEN PRESSING EMER GEN TEST SWITCH. CORRECTIVE ACTION: T/S. REPLACED RELAY 26XE EMER CONFIG DET. EMERGENCY LIGHTS NOW ILLUM WHEN RE-PERFORMING SERVICE CHECK'S TEST WHEN PRESSING EMER GEN TEST SWITCH. (9259050)
